Excessive Bleeding Outside Of Menstruation After Taking Birth Control Pills?

Illustration of Excessive Bleeding Outside Of Menstruation After Taking Birth Control Pills?
Illustration: Excessive Bleeding Outside Of Menstruation After Taking Birth Control Pills? post.healthline.com

By the time I am a doctor, I have only been experiencing a number of hormones that are unstable in recent months and when the time goes on for a second or so long. From 4 sep until now it still hasn’t recovered normally. On the 6th of September, I checked and the ultrasound did not have any strange except for the hormones which were not stable, because I got niswyara / natharya, lp nm, it was still out of mens and it was on 22 October out, after a while, after that, it had HBNs as much as 1 oct. out dkit2 and prut myer my article if I activate. On the 1 mlm date, I checked and the ultrasound didn’t have any strange results. I had to do the menstruation when I was on a birth control pill that I took for 5 weeks after checking on the first date to regulate the hormones. On the 2nd and 3rd of the month I haven’t received the KB but 2 days it comes out a lot with the menses and the flesh. Date 4- 10 oct, now it comes out, it doesn’t come out even though it’s skli. What should I do? The effect of birth control pills made me weak and weak. Thanks doctor

1 Answer:

Hello Prastinawati,


Bleeding that occurs outside the menstrual cycle can be caused by various things such as hormonal conditions that are unstable, mental conditions that are stressed or disturbed, the effects of certain drugs, the use or use of contraceptives, or the presence of disorders in the reproductive organs. If the examination has been carried out and the results are normal then it is necessary to make an effort other than treatment which is to make the originator disappear.


Because one of the triggers is stress, it is necessary to manage it wisely. If you continue to feel worried and anxious about bleeding that arises then this can also trigger the condition that you experience no improvement.


Strive to divert anxiety and worry by doing fun or preferred activities, exercising regularly, resting well, sleeping on schedule, eating nutritious foods can help to avoid triggers an abnormal menstrual cycle and also go back to the obstetrician and obstetrician if bleeding occurs more than 7 days in a row or still often recur every month.


Good luck,

: by

Related Question

(1 year ago)

...

Frequent Urination After Taking Antibiotics?

Frequent Urination After Taking Antibiotics?

(1 year ago)

Hello doctor, I experience very often pee / urinate after taking antibiotics at night. so, often wake up from sleep to pee. last night it was around 3-4 times I woke up to pee....

Already Menstruated A Week Later Came Out Dark Red Blood?

Already Menstruated A Week Later Came Out Dark Red Blood?

(1 year ago)

Good night, I want to ask, I gave birth to a cesarean 3 months ago, because the baby died inside, I went out after childbirth only 2 weeks, stopped 2 weeks later, I menstruated and...

Leave a Reply

Your email address will not be published. Required fields are marked *